# SDR ASOA201200008

- Difficulty date: December 29, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 23,621 hours, 17,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1031-1088.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUTPLATE CHANNEL ON AFT CARGO BAY SILL CORRODED AT APPROX FS 1031 TO FS 1088.20.  REMOVE CORROSION IAW SRM 51-21-001-001-A01.   REPAIR CLASSIFIED AS MINOR.
